Shaw, Mark R and Askew, R R (1999) Reproductive variability in Pediobius alcaeus (Walker) (Hymenoptera: Eulophidae), a parasitoid of Phyllonorycter (Lepidoptera: Gracillariidae). Journal of Hymenoptera Research, 8 (2). pp. 127-131. ISSN 1070-9428

Full text not available from this repository.

Abstract

Separate, but sympatric, sexual and asexual populations of Pediobius alcaceus ( Walker) (Hymenoptera: Eulophidae), a parasitoid of leaf-mining Phyllonoryter species (Lepidoptera: Gracillariidae), are shown to exist and to be associated with hosts on a different tree species in Britain

Item Type: Article
Subjects: Q Science > QL Zoology
Theme: Understanding the natural world
Department: Natural Sciences
Depositing User: Users 12 not found.
Date Deposited: 16 May 2011 13:33
Last Modified: 16 May 2011 13:33
URI: http://repository.nms.ac.uk/id/eprint/531

Actions (login required)

Modify Record Modify Record